# SDR USAA2012031300017

- Difficulty date: March 12, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 37,123 hours, 15,141 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D055280001005
- Part serial: CG5158
- Condition: Saturated
- Location: Rt Elevator
- Part time: 37,123 hours, 15,141 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER DISBOND INSPECTION - NUMEROUS AREAS OF WATER INGRESS ON RIGHT ELEVATOR SKIN UPPER SURFACE BETWEEN 83 INCHES FROM INBOARD EDGE & 21 INCHES FORM TRAILING EDGE THRU 163.625 INCHES FROM INBOARD EDGE & 8 INCHES FROM TRAILING EDGE.  REPLACED RIGHT ELEVATOR IAW A319 AMM 27-34-41.
